JournalszaaVol. 14, No. 2pp. 403–412

Some Properties of the Attainable Set for the Abstract Control Problem with Application to Controllability

  • B. Shklyar

    Bar-Ilan University, Ramat Gan, Israel
Some Properties of the Attainable Set for the Abstract Control Problem with Application to Controllability cover
Download PDF

Cite this article

B. Shklyar, Some Properties of the Attainable Set for the Abstract Control Problem with Application to Controllability. Z. Anal. Anwend. 14 (1995), no. 2, pp. 403–412

DOI 10.4171/ZAA/682